Bifurcation effects in sublinear elliptic problems on compact riemannian manifolds

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We prove a bifurcation result for a perturbed sublinear elliptic problem defined on a compact Riemannian manifold without boundary. This result is then applied to a singular elliptic problem on even-dimensional Euclidean spaces.

Original languageEnglish
Pages (from-to)179-184
Number of pages6
JournalJournal of Mathematical Analysis and Applications
Volume385
Issue number1
DOIs
Publication statusPublished - Jan 1 2012

    Fingerprint

Keywords

  • Bifurcation
  • Riemannian manifold
  • Sublinear problem

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this